Percocet abuse/withdrawl problem....I need help.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

izmaii
New Member


Date Joined Oct 2013
Total Posts : 1
   Posted 10/23/2013 5:56 PM (GMT -7)   
This is my first time coming to anyone or anything about this, but for years I have been abusing percocet, takin them almost daily in large increments, they seemed to get me out of my depressed stupor, and sadly enough, they have numbed my head from my life successfully for the past 3-4 years....

I had an awakening with a lot of my friends dying from drug abuse over the last year, and I know what I've been doing hasn't been as severe, but the quantity and longevity of what I've been doing I think has taken it's toll.....

It's been 3-4 days now without taking these cursed pills...I'm a 26 year old male, and I've been having kidney pain like no other...I'm trying to cold turkey and get far away from my mistakes of my past, but this pain is so great, I don't know what I need to do, the diarrhea has been slowly subsiding, but my kidneys have been nothing but a problem since the 2nd day I've been off them. I've been praying and begging god to help me get through these 12-18 hour days of work (working 2 jobs) with a lot of physical labor, and halfway through my first shift I feel like I'm ready to die.

Basically...in a nutshell.....does anyone have any ideas that I can use to help me get through this hell they call withdrawal? I can't keep working like this if this pain doesn't subside.. my body is telling me to go buy more, but my good sense is telling me to get far away and take this pain...but is there anything to ease it? Thanks to anyone considering reading this miniature book I prepared..

nvrthesame98
Forum Moderator


Date Joined Jun 2008
Total Posts : 6706
   Posted 10/23/2013 9:04 PM (GMT -7)   
Hello Oz and welcome to HW. First allow me to commend you on realizing you have a problem and working on fixing it.

Its real common when withdrawal is taking place to dehydrate, not drinking as much, diarrhea, vomiting, sweating. Its in turn going to be a nightmare on your urinary system so therefore its extremely important to make sure you take enough immodium to control the diarrhea, drink excessive amounts of fluids, avoid soda and tea.

You have to make sure you do this for a few weeks! Try to sleep and benedryl OTC helps. Eat small healthy meals.

You can also use an OTC med called UriStat and most pharmacys have several brands, if your experiencing burning and frequency as these actually is a urinary analgesic to help the pain.

There's a med actually its called clonidine that can help relieve some of the withdrawal yuckiness, its a prescription but comes in a 7 day patch that most Drs will provide if you explain the situation and even ER Drs can be persuaded to help.

Clearly because its this situation such as yours that sends many whom try to break the addiction running back to the street's.

Good luck and I hope your successful!
———————————————-————————

Vickie
Moderator Chronic Pain
?**?**?**?**?**?**?**?**?**?**?**?*
At the end of the day all you need is HOPE&STRENGTH!
Hope that it will get better
Strength to hold on until it does
?**?**?**?**?**?**?**?**?**?**?**?*
Disabled since 1998 on SSD/lumbar spine issues, multiple knee problems.
Chronic pain meds:
(Methadone, lyrica,lexapro,Indocin)

justmenick
New Member


Date Joined Oct 2014
Total Posts : 1
   Posted 10/3/2014 10:44 AM (GMT -7)   
I'm new to this but I have to say I was taking 240 5mg. Oxycodone a month plus 120 20 mg. Oxycotin a month. That's what my doc. Prescribed me. Bullcrap really.
2 and a half years!!!!! Finally said enough! !!! went to ER told them i wanted to be opiat free...they Prescribed me clonidine, valium, and something else for stomach problems. ( never needed though). The clonidine and vawithouthere a godsend. they took away the withdrawal s by about 85 actually0 percent!! I was able to eat drink lots of water even made a bunch of smoothies..you need energy thru withdraws.
The clonidine and valium will make you sleep alot which i think is good.im on day 4 and when I woke up this morning I felt reborn. Went outside stood in the sun and liseasilyto birds. EVERYTHING EVERYTHING seems so warm. Im sooo glad i made the decision to stop taking the Devils pills. They will never make you REALLY happy. Listen, I'm not a strong person. I could not have done it without help. I was not embarrest about going to the ER. they were actually very supportive.if you need help and want to be free of opiats but are scared to hell of going thru withdraws go the road I went on. It just might make the difference of becoming clean or caving in.good luck to all of you you are ready to STOP this madness the medical field has so easily made it for all of us to become dependent on these ( I can't do anything without them) pills..
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 2:13 PM (GMT -7)
There are a total of 2,904,084 posts in 318,718 threads.
View Active Threads


Who's Online
This forum has 158119 registered members. Please welcome our newest member, mmindc.
404 Guest(s), 9 Registered Member(s) are currently online.  Details
Michelejc, 1005tanner, PeppermintTea, eldonkey, Missouri, Mergirl, gumby44, OriolCarol, Szabo246